Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 410873, 9 pages
http://dx.doi.org/10.1155/2015/410873
Research Article

Analysis and Synthesis of Global Nonlinear Controller for Robot Manipulators

1Instituto Politécnico Nacional, Centro de Investigación y Desarrollo de Tecnología Digital, Avenida Instituto Politécnico Nacional 1310, Mesa de Otay, 22510 Tijuana, BC, Mexico
2Departamento de Ingeniería Eléctrica y Electrónica, Instituto Tecnológico de Tijuana, Calzada Tecnológico S/N, Fraccionamiento Tomas Aquino, 22414 Tijuana, BC, Mexico

Received 23 December 2014; Revised 10 March 2015; Accepted 11 March 2015

Academic Editor: Dan Ye

Copyright © 2015 Carlos Alberto Chavez Guzmán et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The regulation problem for robot manipulators using gravitational force compensation or precompensation has been solved locally while global asymptotical stability (or global stability) has been demonstrated using other methodologies. A solution to the global nonlinear regulation problem for -degrees-of-freedom (-DOF) robot manipulators, affected by external disturbances, is presented. We showed that the Hamilton-Jacobi-Isaacs (HJI) inequality, inherited in the solution of the control problem, is satisfied by defining a strict Lyapunov function. The performance issues of the nonlinear regulator are illustrated in experimental and simulation studies made for a 3-DOF rigid links robot manipulator.